Advanced search
Start date
Betweenand

Marcone Corrêa Pereira

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Graduate at Mathematics from Universidade Federal de Minas Gerais (1999), master's at Mathematics from Universidade de São Paulo (2001) and ph.d. at Applied Mathematics from Universidade de São Paulo (2004). Has experience in Mathematics, focusing on Partial Differential Equations, acting on the following subjects: semilinear parabolic equations and their applications, dynamical systems in Banach spaces, upper and lower semicontinuity of attractors and boundary perturbation problems. (Source: Lattes Curriculum)

Research grants
Scholarships abroad
FAPESP support in numbers * Updated January 18, 2020
Total / Available in English
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (18)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications18
Citations100
Cit./Article5.6
Data from Web of Science

BARBOSA, PRICILA S.; PEREIRA, ANTONIO L.; PEREIRA, MARCONE C.. Continuity of attractors for a family of C-1 perturbations of the square. Annali di Matematica Pura ed Applicata, v. 196, n. 4, p. 1365-1398, . Web of Science Citations: 0.

ARRIETA, JOSE M.; NOGUEIRA, ARIADNE; PEREIRA, MARCONE C.. Semilinear elliptic equations in thin regions with terms concentrating on oscillatory boundaries. COMPUTERS & MATHEMATICS WITH APPLICATIONS, v. 77, n. 2, p. 536-554, . Web of Science Citations: 1.

ARRIETA, JOSE M.; NOGUEIRA, ARIADNE; PEREIRA, MARCONE C.. NONLINEAR ELLIPTIC EQUATIONS WITH CONCENTRATING REACTION TERMS AT AN OSCILLATORY BOUNDARY. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 24, n. 8, SI, p. 4217-4246, . Web of Science Citations: 0.

NAKASATO, JEAN CARLOS; PAZANIN, IGOR; PEREIRA, MARCONE CORREA. Roughness-induced effects on the convection-diffusion-reaction problem in a thin domain. APPLICABLE ANALYSIS, . Web of Science Citations: 0.

ARRIETA, JOSE M.; CARVALHO, ALEXANDRE N.; PEREIRA, MARCONE C.; SILVA, RICARDO P.. Semilinear parabolic problems in thin domains with a highly oscillatory boundary. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 74, n. 15, p. 5111-5132, . Web of Science Citations: 34. (10/18790-0)

PEREIRA, MARCONE C.; SILVA, RICARDO P.. ERROR ESTIMATES FOR A NEUMANN PROBLEM IN HIGHLY OSCILLATING THIN DOMAINS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 33, n. 2, p. 803-817, . Web of Science Citations: 14. (12/06753-8, 10/18790-0)

PEREIRA, MARCONE C.. Parabolic problems in highly oscillating thin domains. Annali di Matematica Pura ed Applicata, v. 194, n. 4, p. 1203-1244, . Web of Science Citations: 5. (13/22275-1)

BARROS, SAULO R. M.; PEREIRA, MARCONE C.. Semilinear elliptic equations in thin domains with reaction terms concentrating on boundary. Journal of Mathematical Analysis and Applications, v. 441, n. 1, p. 375-392, . Web of Science Citations: 6.

PAZANIN, IGOR; PEREIRA, MARCONE C.. ON THE NONLINEAR CONVECTION-DIFFUSION-REACTION PROBLEM IN A THIN DOMAIN WITH A WEAK BOUNDARY ABSORPTION. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v. 17, n. 2, p. 579-592, . Web of Science Citations: 1.

PAZANIN, I.; PEREIRA, M. C.; SUAREZ-GRAU, F. J.. Asymptotic Approach to the Generalized Brinkman's Equation with Pressure-Dependent Viscosity and Drag Coefficient. JOURNAL OF APPLIED FLUID MECHANICS, v. 9, n. 6, p. 3101-3107, . Web of Science Citations: 0.

PEREIRA, MARCONE CORREA. Asymptotic analysis of a semilinear elliptic equation in highly oscillating thin domains. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 67, n. 5, . Web of Science Citations: 4.

PEREIRA, MARCONE C.; ROSSI, JULIO D.. An Obstacle Problem for Nonlocal Equations in Perforated Domains. POTENTIAL ANALYSIS, v. 48, n. 3, p. 361-373, . Web of Science Citations: 2.

LOPES, PEDRO T. P.; PEREIRA, MARCONE C.. Dynamical boundary conditions in a non-cylindrical domain for the Laplace equation. Journal of Mathematical Analysis and Applications, v. 465, n. 1, p. 379-402, . Web of Science Citations: 0.

PEREIRA, MARCONE C.. Nonlocal evolution equations in perforated domains. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 41, n. 16, p. 6368-6377, . Web of Science Citations: 0.

BROCHE, RITA DE CASSIA D. S.; PEREIRA, MARCONE C.. Generic hyperbolicity of stationary solutions for a reaction-diffusion system. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 72, n. 12, p. 4638-4648, . Web of Science Citations: 0. (06/06278-7)

ARAGAO, GLEICIANE S.; PEREIRA, ANTONIO L.; PEREIRA, MARCONE C.. Attractors for a Nonlinear Parabolic Problem with Terms Concentrating on the Boundary. Journal of Dynamics and Differential Equations, v. 26, n. 4, p. 871-888, . Web of Science Citations: 9. (10/18790-0)

ARRIETA, JOSE M.; PEREIRA, MARCONE C.. The Neumann problem in thin domains with very highly oscillatory boundaries. Journal of Mathematical Analysis and Applications, v. 404, n. 1, p. 86-104, . Web of Science Citations: 20. (10/18790-0, 11/08929-3)

PEREIRA, MARCONE C.. Remarks on semilinear parabolic systems with terms concentrating in the boundary. Nonlinear Analysis: Real World Applications, v. 14, n. 4, p. 1921-1930, . Web of Science Citations: 4. (10/18790-0)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: